MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cc4204a intraocular lens, diopter +24.0 was requested to be returned.Reporter states the lens has a torn haptic and there was no patient contact with the lens.This occurred on (b)(6) 2019.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in a lens vial, with clear surgical residue on the product.Visual inspection found the optic torn and a haptic tear.There was also residue on the lens.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Date received by manufacturer: corrected to 26 jun 2019 in initial mdr.Claim#: (b)(4).
 
Additional Manufacturer Narrative
The reporter stated that the haptic was torn when stuck in the loader during prep.(b)(4).
 
Additional Manufacturer Narrative
Lens work order search corrected to: one similar complaint type event reported for units within the same lot.Result code 213 not applicable in initial mdr.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8795446
Report Number2023826-2019-01235
Device Sequence Number19361737
Product Code HQL
UDI-Device Identifier00841542102476
UDI-Public00841542102476
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/24/2019
08/30/2019
10/01/2019
10/02/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/21/2019
09/16/2019
10/02/2019
10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJ MODEL - NANOPOINT, INJ LOT# UNK